# SDR COMA0360198

- Difficulty date: April 16, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 14,858 hours, 14,810 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5706 LT THRUST REVERSER UNLOCK CAUTION.  SECURED T/R AND DEFERRED MAINT PER MEL.
